Liu, Lanzhe

Some sharp weighted estimates for multilinear operators

Doc. Math., J. DMV 9, 607-622 (2004)


Summary: In this paper, we establish a sharp inequality for some multilinear operators related to certain integral operators. The operators include Calderón-Zygmund singular integral operator, Littlewood-Paley operator, Marcinkiewicz operator and Bochner-Riesz operator. As application, we obtain the weighted norm inequalities and $L\log L$ type estimate for the multilinear operators.

Mathematics Subject Classification

42B20, 42B25


multilinear operator, Calderón-Zygmund operator, Littlewood-Paley operator, Marcinkiewicz operator, Bochner-Riesz operator, sharp estimate, BMO